# SDR MASA2011070703163

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,352 hours, 14,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION INTERMITTENT.  OPS NORMAL.
